Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 4.

Articolo di rivista Raimondi A; Tebaldi C. (2007)
Competitive Logistic Networks with Adaptation. In: INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, vol. 42, pp. 275-280. - ISSN 1311-8080

Articolo di rivista Ballico E; Fontanari C. (2005)
Projective Curves and Cryptography. In: INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, vol. 19, pp. 253-258. - ISSN 1311-8080

Articolo di rivista Ballico E; Fontanari C. (2005)
A remark on error-correcting codes from ruled surfaces. In: INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, vol. 18, pp. 497-501. - ISSN 1311-8080

Articolo di rivista Bacciotti A. (2004)
Some remarks on generalized solutions of discontinuous differential equations. In: INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, vol. 10, pp. 257-266. - ISSN 1311-8080

Questa lista è stata generata il Fri Sep 22 05:29:22 2017 CEST.